Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Treatment for swelling in foot, rash on eye, and swollen face?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2609 Questions
Hello I have sudden swelling on top of my left foot . I also am getting a hives type of rash and my left eye and side of face is a little swollen
Posted Fri, 28 Feb 2014 in Skin Hair and Nails
Answered by Dr. Geetika Paul 8 minutes later
Brief Answer: Sudden appearing swelling, more details required Detailed Answer: Hi I understand your concern regarding your skin problem and I hope I am able to help you in the same. A sudden onset swelling of the feet can occur due to various reasons. It can be an infection secondary to any wound or trauma, it can an allergic due to an insect bite or it can be due to any vascular causes. I would like to know more details about it to come to a cause. Is there any associated pain or itching? Are there any skin lesions in the overlying skin? Any redness or warmth? Did it develop overnight? If there are any skin lesions or change in normal skin texture or color, please click some close up pictures and upload them here on this page. You can also mail them at YYYY@YYYY with heading as ref to Dr Geetika Paul. Also since you also seem to be developing an urticarial skin rash, please tell since when are you developing it? Are you presently on any drugs other than the ones you have mentioned? Did you take any antibiotic or pain killers for the swelling? Did you take any outside food prior to the development of hives? Also it is important to know if the swelling of feet develop first or did the hives appear first. I am sure I will be able to help you more once you provide me the pictures and the above details. Dr Geetika Paul
Above answer was peer-reviewed by
Follow-up: Treatment for swelling in foot, rash on eye, and swollen face? 17 hours later
Thanh you my foot has gone down overnight and the puffiness in my left side of face us subsided. I have gone to chemist am taking anti histamine for itchiness. Thanks for your quick reply XXXXXXX
Answered by Dr. Geetika Paul 4 hours later
Brief Answer: Urticarial skin rash,regular anti histamines Detailed Answer: Take the antihistamines regularly for atleast three days so as to bring down the allergy. Wishing you speedy recovery Dr Geetika Paul
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor